# SDR YENA2022110101048

- Difficulty date: October 31, 2022
- Submitted: November 1, 2022
- Operation: Air carrier
- Aircraft: N2029J
- Make and model: Airbus A321-271N
- Aircraft serial: 09054
- Aircraft time: 8,709 hours, 2,695 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: PERFORM SLIDE RAFT CONTROL DEPLOYMENT PASSENGER CREW DOOR 842 DUE TO THE PIN CAN NOT BE SECURED AT THE AFT GALLEY AREA. REF AEROMAN WO# 2022-398/1 NRC 2022-393189; PERFORMED SLIDE RAFT CONTROL DEPLOYMENT PASSENGER CREW DOOR 842 IAW AMM 25-62-00-710-003-A STEP 1 THRU 4 REMOVED RH SCAPE SLIDE RAFT DEPLOYMENT DOO0R 842 IAW AMM 25-62-00-710-001-A ITEM 5.A.(1) AND AMM 25-62-44-000-805-A. INSTALLED NEW SLIDE RAFT IAW AMM 25-62-44-400-803-A. REFERENCE TO AEROMAN NR 2022-393189 WO 2022-398/1.'
